Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 600, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 14, 2023, 2:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2023, 2:46 PM EDT (18:46 UTC)
- Expired
- Sep 14, 2023, 3:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Lamar County, GA, Monroe County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
780
WUUS52 KFFC 141846
SVRFFC
GAC035-171-207-255-141930-
/O.NEW.KFFC.SV.W.0600.230914T1846Z-230914T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
246 PM EDT Thu Sep 14 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Spalding County in west central Georgia...
Central Monroe County in central Georgia...
Southwestern Butts County in central Georgia...
Eastern Lamar County in west central Georgia...
* Until 330 PM EDT.
* At 245 PM EDT, a severe thunderstorm was located over Chappel Mill,
or 9 miles east of Griffin, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Barnesville, Forsyth, Milner, Orchard Hill, Goggins, Berner,
McKibben, Brent, Chappel Mill, High Falls State Park, Blount,
Liberty Hill, Collier, Johnstonville, and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3330 8412 3330 8407 3315 8382 3313 8382
3311 8380 3297 8385 3294 8405 3320 8425
TIME...MOT...LOC 1845Z 317DEG 13KT 3321 8412
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
223
WWUS52 KFFC 141917
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Thu Sep 14 2023
GAC255-141925-
/O.CAN.KFFC.SV.W.0600.000000T0000Z-230914T1930Z/
Spalding GA-
317 PM EDT Thu Sep 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPALDING COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3318 8414 3318 8413 3319 8412 3327 8401
3315 8382 3313 8382 3311 8380 3297 8385
3294 8405 3314 8420
TIME...MOT...LOC 1915Z 317DEG 13KT 3313 8403
$$
GAC035-171-207-141930-
/O.CON.KFFC.SV.W.0600.000000T0000Z-230914T1930Z/
Monroe GA-Butts GA-Lamar GA-
317 PM EDT Thu Sep 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL MONROE...SOUTH CENTRAL BUTTS AND EASTERN LAMAR
COUNTIES...
At 315 PM EDT, a severe thunderstorm was located near High Falls
State Park, or 8 miles northwest of Forsyth, moving southeast at 15
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Barnesville, Forsyth, Milner, Goggins, Berner, Brent, Chappel Mill,
High Falls State Park, Blount, Liberty Hill, Collier, Johnstonville,
and Juliette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3318 8414 3318 8413 3319 8412 3327 8401
3315 8382 3313 8382 3311 8380 3297 8385
3294 8405 3314 8420
TIME...MOT...LOC 1915Z 317DEG 13KT 3313 8403
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$339
WWUS52 KFFC 141925
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Thu Sep 14 2023
GAC035-171-207-141935-
/O.EXP.KFFC.SV.W.0600.000000T0000Z-230914T1930Z/
Monroe GA-Butts GA-Lamar GA-
325 PM EDT Thu Sep 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE...SOUTH CENTRAL
BUTTS AND EASTERN LAMAR COUNTIES WILL EXPIRE AT 330 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3318 8414 3318 8413 3319 8412 3327 8401
3315 8382 3313 8382 3311 8380 3297 8385
3294 8405 3314 8420
TIME...MOT...LOC 1925Z 317DEG 13KT 3311 8401
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 1:37 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 14, 1:37 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 137 PM EDT Thu Sep 14 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Friday) Issued at 456 AM EDT Thu Sep 14 2023 Key Messages: - Patchy fog has developed overnight in portions of central Georgia, especially around rivers and other bodies of water. SPS for patchy dense fog will be issued through morning hours. - Scattered thunderstorms possible again today, tonight, and tomorrow across much of north and central Georgia. Severe chances are low, but a few strong storms capable of strong winds and small hail are possible. Today: Patchy dense fog is being measured at various stations across central Georgia this morning. Satellite shows shallow westward advection of moisture across much of the CWA with a stalled boundary in place very close to the I-85 corridor. The Nighttime Microphysics product highlights fog that appears to be forming mostly on our larger bodies of water (lakes and rivers) in central Georgia and then being advected westward from there. Given trends and that the area remains mostly clear of thicker cloud cover, have issued an SPS for patchy dense fog. Take it easy out there this morning, as visibilities may quickly drop to near zero in spots while driving. For north Georgia, that stalled boundary is isentropically lifting the moisture overrunning it giving us some morning cloud cover. Cloud cover will likely burn off with morning sunlight. Diurnal convection will be possible again this afternoon across much of the CWA, though best chances should be across central Georgia where better moisture is available. Average MUCAPE values in the HREF ensemble are around 1500 J/kg in central Georgia, lowering as you get towards north Georgia. Combined with not much in the way of shear, not expecting anything too spicy today once again, though won't rule out something strong in central Georgia. Tonight: Hurricane Lee will continue its northward acceleration off the eastern seaboard, and when combined with the sfc high pressure to the north, will bring an actual backdoor/wedge front that will have a more continental (less moist) airmass that drives into parts of the CWA. HRRR in particular has been aggressive with firing up some overnight convection along that boundary, though the placement seems to be changing a bit run to run. Have left some PoPs in place during the early morning hours along and south of I-20 as a result. Friday: Placement of the backdoor front will determine storm chances. Those south and west of it will have thunderstorm chances - those behind it will likely be dry. Have bisected the CWA with PoPs from NW to SE, increasing chances as you move to the SW to represent confidence in where boundary may be. Expect this to be refined a bit more with later forecast issuances. The good news is that instability looks to be even less than Thursday, so severe chances should remain low, even with forcing of front. Lusk && .LONG TERM... (Friday night through Wednesday) Issued at 456 AM EDT Thu Sep 14 2023 Key Messages: - Scattered thunderstorms are expected near the Georgia Alabama border on Saturday. - A cold front should result in more widespread rainfall and thunderstorm activity on Sunday. Over the Weekend: For Saturday the main concern will be the potential for thunderstorms in northwest Georgia and along the Georgia Alabama border. The main driver of any convection should be a weak shortwave tracking through the Tennessee Valley as it interacts with a south to north instability axis along the Georgia Alabama border. With the shortwave likely arriving in the afternoon the peak storm potential should correspond with peak heating. Thus the greatest storm risk should be between 2 PM and 8 PM, though storms may occur outside this time window. Though shear and mid level lapse rates will probably be lacking, there may be enough instability (1500-2500 j/kg) to support a limited downburst wind threat. A more pronounced upper level trough and well defined cold front will sweep into the region Sunday. The trend towards a quicker frontal passage/trough axis arrival has continued over the last couple of model runs. There is now a legitimate chance (20-40%) for convection to be ongoing in northwest or western Georgia as soon as Sunday morning. If this holds, the timing could limit the potential for stronger storms to portions of central and eastern Georgia where diurnal heating may be maximized Sunday afternoon. In any case it looks like storms could be fairly widespread in the region Sunday, and anyone with outdoor activities should plan for possible interruptions. On the whole the temperature forecast through the weekend remains unchanged. We continue to anticipated highs in the 78 to 83 degree range for most areas Saturday and Sunday. As is typically the case the mountains of north Georgia will be a bit cooler (highs in the mid 70s). Highs over central Georgia could also sneak into the upper 80s on Sunday if cloud cover isn't to widespread. Pondering on Next Week: After the weekend trough moves through the region should be left with uneventful weather to start the upcoming workweek. Both the EPS and GEFS means bottom out PW values around 0.75 inches on Tuesday. If this occurs it would limit instability and keep the region dry. Confidence in the precipitation forecast decreases beyond Tuesday. Though the timing in the models looks like a dart board being targeted by a tipsy sailor, there are signals for weak troughing over the Southeast some time between Wednesday and Friday. Depending on how this pans out we could see storm chances return to the region during the second half of the workweek. The temperature guidance keeps highs in the 80s for all of next week. Per the NBM 25th to 75th percentiles, the range of potential highs would be 82 to 87 degrees all week. We didn't see any compelling reasons to deviate from these values, thus our forecast remains very close to the base NBM output. Albright && .AVIATION... (18Z TAFS) Issued at 129 PM EDT Thu Sep 14 2023 SHRA/TSRA have begun developing near ATL/CSG TAF sites with coverage expected to continue to increase through the afternoon. Coverage will be maximized through 00Z before diminishing somewhat. However, a lingering boundary will provide the potential for additional SHRA/TSRA development after 06Z. Cigs will be VFR outside of SHRA/TSRA, mainly 3500-5000 ft. Potential for MVFR cigs increases after 09-11Z. Winds will remain E from 5-10 kts. //ATL Confidence...18Z Update... Medium confidence on cigs and overnight shra/trsa coverage. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 65 79 60 80 / 30 20 10 10 Atlanta 66 80 64 80 / 30 30 10 20 Blairsville 58 75 57 75 / 30 10 10 30 Cartersville 66 80 64 80 / 30 20 10 30 Columbus 69 83 68 82 / 40 60 30 40 Gainesville 65 78 62 78 / 30 10 10 20 Macon 68 81 65 81 / 50 50 10 10 Rome 64 83 65 81 / 20 20 20 40 Peachtree City 65 80 63 79 / 30 40 10 20 Vidalia 71 83 65 83 / 40 50 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Lusk LONG TERM....Albright AVIATION...RW
Hazardous weather outlook, Sep 14, 4:21 AM EDT, 10 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 421 AM EDT Thu Sep 14 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 421 AM EDT Thu Sep 14 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected today. The greatest storm coverage should occur in central Georgia and over the mountains of northern Georgia. An isolated storm with strong or severe downburst winds may occur. The peak period for storm activity should be between 3 PM and 9 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms will occur in the region Friday, Saturday and Sunday. A couple of strong or severe storms can't be ruled out, but widespread severe weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 14, 1:42 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Thu Sep 14 2023
GAZ033-045-055-141815-
North Fulton GA-Clayton GA-DeKalb GA-
142 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern DeKalb,
central Fulton and north central Clayton Counties through 215 PM
EDT...
At 142 PM EDT, a strong thunderstorm was over Grant Park-Zoo Atlanta,
or near Atlanta, moving southeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, Grant Park-Zoo Atlanta,
Belvedere Park, Candler-Mcafee, Midtown, Druid Hills, West End, Sweet
Auburn, Turner Field, Kirkwood, Cascade Heights, Lakewood Park,
Conley, East Lake, Gresham Park, Little Five Points, and Atlantic
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3380 8442 3375 8425 3362 8434 3365 8438
3365 8435 3366 8436 3369 8444 3372 8448
TIME...MOT...LOC 1742Z 295DEG 6KT 3372 8437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 14, 2:27 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Thu Sep 14 2023
GAZ056>058-070-071-141900-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Henry GA-
227 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of eastern Spalding,
northwestern Monroe, south central Henry, southwestern Butts and
northern Lamar Counties through 300 PM EDT...
At 227 PM EDT, a strong thunderstorm was near Walker Mill, or near
Griffin, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Barnesville, Locust Grove, Milner, Orchard Hill, East
Griffin, Goggins, Walker Mill, McKibben, Chappel Mill, High Falls
State Park, Blount, Liberty Hill, and Johnstonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3336 8411 3318 8390 3302 8412 3317 8425
3319 8425 3319 8427 3322 8431
TIME...MOT...LOC 1827Z 320DEG 15KT 3324 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 14, 2:28 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Thu Sep 14 2023
GAZ053-054-056-067-068-141900-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
228 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern
Spalding, south central Fayette, northeastern Meriwether,
northwestern Pike and southeastern Coweta Counties through 300 PM
EDT...
At 228 PM EDT, a strong thunderstorm was near Hollonville, or 11
miles northwest of Zebulon, moving southeast at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Zebulon, Senoia, Brooks, Williamson, Haralson, Gay, Concord, Starrs
Mill, Hilltop, Hollonville, Alvaton, Rover, Digbey, and Zetella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3320 8469 3333 8451 3318 8427 3301 8447
TIME...MOT...LOC 1828Z 313DEG 12KT 3320 8451
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 14, 2:41 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Thu Sep 14 2023
GAZ045-046-048-055-057-141915-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
241 PM EDT Thu Sep 14 2023
...A strong thunderstorm will impact portions of southwestern
Rockdale, south central DeKalb, Henry, northeastern Clayton and
southwestern Newton Counties through 315 PM EDT...
At 240 PM EDT, a strong thunderstorm was over Hidden Valley Park, or
8 miles northeast of Jonesboro, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Stockbridge, Morrow, Lake City, Lake Spivey, Blacksville,
Rex, Ola, Richardson Park, Ellenwood, Hidden Valley Park, Panola
Mountain State Park, Flippen, Kelleytown, and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3358 8436 3369 8419 3350 8398 3338 8404
3338 8420
TIME...MOT...LOC 1840Z 322DEG 18KT 3358 8422
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 1:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Sep 14, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 50 min |
| Sep 14, 2:27 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| Sep 14, 2:28 PM EDT | Special Weather Statement | FFC | Pike | 32 min |
| Sep 14, 2:41 PM EDT | Special Weather Statement | FFC | Henry | 34 min |
| Sep 14, 3:22 PM EDT | Special Weather Statement | FFC | Butts, Henry | 23 min |
| Sep 14, 3:32 PM EDT | River Flood Warning | FFC | DeKalb | 113 min |
| Sep 14, 4:25 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Sep 14, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski, Twiggs | 51 min |
| Sep 14, 6:05 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.